MathSciNet Relay Station
MathSciNet bibliographic data
MR2399682 91B30 (60K10)
Zhang, Xin On the ruin problem in a Markov-modulated risk model. Methodol. Comput. Appl. Probab. 10 (2008), no. 2, 225–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement